| Model Number |
980 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a 980 ventilator powered up and down by itself.Although requested, it is unknown if the patient was connected to the ventilator at the time of the reported event.The service engineer (se) inspected the device and verified the reported issue.The se replaced the power distribution printed circuit board (pcb) and performed calibrations and extended self-testing on the device and all tests passed.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
There was no patient involvement at the time of the event.